Journal of Differential Geometry

Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem

Armand Borel

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 4 (1972), 543-560.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430642

Digital Object Identifier
doi:10.4310/jdg/1214430642

Mathematical Reviews number (MathSciNet)
MR0338456

Zentralblatt MATH identifier
0249.32018

Subjects
Primary: 32J05: Compactification of analytic spaces
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 32H20

Citation

Borel, Armand. Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem. J. Differential Geom. 6 (1972), no. 4, 543--560. doi:10.4310/jdg/1214430642. https://projecteuclid.org/euclid.jdg/1214430642


Export citation